I recently did my first TCA peel on my face (lowest %)-2 days later I started noticing slightly raised bumps on the skin behind my ears extending down my neck slightly and also on the back of my ears. They only itch occasionally and are not red. I've never had this before and am wondering if this might be connected to the TCA or the antibiotic cream I used within those 2 days (an allergic reaction maybe)?
Are Slight Bumps Just Outside of the Area Where TCA Peel Applied Normal?
Doctor Answers (1)
The bumps are most likely due to the antibiotic cream, especially if they itch.
Bumps that itch may be related to a allergy from the antiobiotic cream you are using. Consult with the doctor who did you treatment.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.